MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/01.ane.0000117285.12600.c1

Медицинская библиотека · Anesthesia and analgesia · 2004

Clinical management of cardiogenic shock associated with prolonged propofol infusion.

Culp Kimberley E, Augoustides John G, Ochroch Andrew E, Milas Bonnie L

Клинический случайСтатьяПеревод в очереди

Аннотация

This case report details the development of cardiogenic shock after craniotomy in a patient sedated with a propofol infusion. The patient survived with the assistance of extracorporeal membrane oxygenation. A literature review summarizes the syndrome of cardiogenic shock associated with prolonged propofol infusion. This is the first report of survival in this syndrome resuiting from mechanical circulatory support.

Для цитирования: Culp Kimberley E, Augoustides John G, Ochroch Andrew E, Milas Bonnie L. Clinical management of cardiogenic shock associated with prolonged propofol infusion.. Anesthesia and analgesia. 2004. DOI: 10.1213/01.ane.0000117285.12600.c1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.